# SDR HALA2009031500086

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 24,699 hours, 4,732 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Aru
- Part number: HG1050AD10
- Part serial: 2409
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 76,917 hours, 14,397 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB, CAPTAIN'S HEADING SELECTOR INOP, IRS SWITCH TO ALT RESETS PROPER HEADING.  REMOVED AND REPLACED NR 1 ARU GROUND CHECK OK AMM 34-21-01 TEST 30 PASSED.  ACFT OK FOR SERVICE AND ACFT REMAINS IN TRIPLE LAND STATUS.
